Home > Academics > Distinguished Scholars > CHEN Binglong
CHEN Binglong
Department of Mathematics
Sun Yat-sen University
(Zhongshan University)
Guangzhou, 510275, P. R. China
Phone: 0086-13794323102

Nationality: People's Republic of China

Date and Place of Birth: September 26, 1974, Shanxi province, P. R. China

Education:
  Ph.D. (2000), Zhongshan University (Sun Yat-sen University), Guangzhou, China
  Thesis Title: The curvature flows on complete noncompact manifolds
  
  M.A. (July 1998), Zhongshan University (Sun Yat-sen University), Guangzhou , P. R. China
  B.A. (July 1996), Zhongshan University (Sun Yat-sen University), Guangzhou , P. R. China
  
Main Research Interests:
  Differential Geometry, Geometric Analysis.
  
Academic Awards:
1. Outstanding Young Scholarship Scientific Foundation (in 2010, no. 11025107), from NSFC.
2. Foundation for the authors of national excellent doctorial dissertation (in 2002, no. 200216); from National Education Department of
    P. R. China.

Academic Positions:
     September 2000-2004
  Lecturer,
  School of Mathematics and Computational Science, Zhongshan University, P. R. China.
  
     September 2004-
  Professor,
        School of Mathematics and Computational Science, Sun Yat-sen University (Zhongshan University), P. R. China.

Visiting Positions (short term):
 July 2006-October 2006: Institut des Hautes Etudes Scientifiques (Bure sur Yvette, Paris), France.
 March 2006-June 2006: Ecole Normale Superieure (Paris), France.

Selected Mathematical Publications:
1. Complete classification of compact four-manifolds with positive isotropic curvature, J. Differential Geometry, volume 91 (2012), 41-80, with S.-H. Tang, X.-P. Zhu.
2. Local foliations and optimal regularity of Einstein spacetimes, J. Geom. Phys. 59 (2009), no. 7, 913-941, with Philippe G. LeFloch.
3. Strong uniqueness of the Ricci flow, J. Differential Geom. 82 (2009), no. 2, 363-382, Bing-Long Chen.
4. Injectivity radius of Lorentzian manifolds, Comm. Math. Phys. 278 (2008), no. 3, 679-713, with Philippe G. LeFloch.
5. Uniqueness and pseudolocality theorems of mean curvature flow, Comm. Anal. Geom, 15(3), 25-80, (2007), with Le Yin.
6. Ricci Flow with Surgery on Four-manifolds with Positive Isotropic Curvature, J. Differential Geometry, 74 (2006), 177-264, with Xi-Ping Zhu.
7. Uniqueness of the Ricci Flow on Complete Noncompact Manifolds, J. Differential Geometry, 74 (2006), 119-154, with Xi-Ping Zhu.
8. Sharp dimension estimates of holomorphic functions and rigidity, Trans. Amer. Math. Soc. 358 (2006), no. 4, 1435-1454, with Xiao-Yong Fu, Le Yin, Xi-Ping Zhu.
9. A uniformization theorem of complete noncompact Kähler surfaces with positive bisectional curvature, J. Differential Geometry, 67, 519-570 (2004), with Siu-Hung Tang, Xi-Ping Zhu.
10. On complete noncompact Kähler manifolds with positive bisectional curvature, Math. Ann., 327, 1-23, (2003), with Xi-Ping Zhu.
11. Ricci flow on compact Kähler manifolds of positive bisectional curvature, C. R. Acad. Sci. Paris. Ser., I 337 (2003), 781-784, with Huai-Dong Cao, Xi-Ping Zhu.
12. A gap theorem for complete noncompact manifolds with nonnegative curvature, Comm. Anal. Geom. 10(2002), 217-239, with Xi-Ping Zhu.
13. Complete Riemannian manifolds with pointwise pinched curvature, Invent. Math., 140 (2000), 423-452, with Xi-Ping Zhu.